# SDR V0XD201902030004

- Difficulty date: February 2, 2019
- Submitted: February 3, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 35,730 hours, 24,422 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: FABRICATEDANDINS
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT AFT DRAG ANGLE IS CRACKED. REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW EO C700-55MR-001-0.
